Korean J Hematol.  2007 Sep;42(3):292-295. 10.5045/kjh.2007.42.3.292.

A Case of High Dose Cytosine Arabinoside Induced Stevens-Johnson Syndrome in a Patient with Malignant Lymphoma

Affiliations
  • 1Division of Oncology, Department of Internal Medicine, Catholic University Medical College, Seoul, Korea. y331@catholic.ac.kr

Abstract

Many chemotherapeutic agents induce variable cutaneous adverse reactions. Among the side effects, Stevens-Johnson syndrome is rare, but a fatal complication. There are two prior reports of cytosine arabinoside (ARA-C) induced toxic epidermal necrolysis, which is considered in the continuum of Stevens- Johnson syndrome. The prior cases were female patients under 16 years old with acute lymphocytic leukemia. We treated a 77-year-old man with recurrent mantle cell lymphoma who developed Stevens- Johnson syndrome after high dose ARA-C therapy. This is the first case of ARA-C induced Stevens- Johnson syndrome in Korea.

Keyword

Stevens-Johnson syndrome; Cytosine arabinoside; Lymphoma
Full Text Links
  • KJH
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr